# SDR AALA202203076836

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737*
- Aircraft serial: 29537
- Aircraft time: 60,642 hours, 25,217 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Stop
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DOOR DIFFICULT TO OPEN IN FLIGHT. BINDS UP WHEN OPENED ABOUT 2/3RDS OF THE WAY. REMOVED AND REPLACED FLIGHT DECK DOOR STOP ASSEMBLY PER AMM 52-51-00.
